# SDR MASA2017110112735

- Difficulty date: November 1, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N85320
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000454
- Aircraft time: 6,694 hours, 3,949 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT FLASHLIGHT INOP. REPLACED BATTERY.
